| Model Number |
MR8-7BA70C |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 product analysis: evaluation determined that the tool was broken at the distal ball end.The likely cause of the failure was identified as the tool was most likely used with excessive force and probably used in a prying/ sideways motion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during acoustic neuroma procedure the tool broke in half.No patient impact was reported.There were no fragments left inside the patient, no procedure delay and no intervention performed as a result of the event.The procedure was completed with backup product.Upon followup it was confirmed that there was no patient or staff impact and no additional actions taken due to the event.